I recently read that thiazide type diuretics can interact with calcium carbonate and vitamin D supplements, thus increasing the risks of hypercalcemia and hypercalciuria. The recommended amt of calcium for a 47 yr old (my age) is 1,000. Is this okay to take?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Turned out according to my lab tests that my vitamin D is low. i've been taking vitamin D supplements, vit C calcium daily plus 15 min sunshine ...
15 answers • 26 Aug 2009
I have been taking calcium and vitamin D supplement for about nine months now. I am 45 years old, have started menopause and has gained 25 pounds in ...
2 answers • 2 Sep 2010
My son has a rare case of vitamin d resistant rickets and has been on calcitriol and calcium carbonate for almost 2 months now. It seems as though ...
3 answers • 17 Jan 2011
I visited the ER and the dr says that my calcium level was just too high the highest he has ever seen . He said almost double the amount it should ...
1 answer • 29 Jan 2013
Is it Calcium Citrate or what? Can' find the answer anywhere. Thanks
1 answer • 4 Sep 2013